IJCATR Volume 2 Issue 4

Stability behavior of second order neutral impulsive stochastic differential equations with delay

S. Karunanithi R .Maheswari
10.7753/IJCATR0204.1005
keywords : Stochastic, neutral, impulse, asymptotic stability, mild solution

PDF
In this article, we study the existence and asymptotic stability in pth moment of mild solutions to second order neutral stochastic partial differential equations with delay. Our method of investigating the stability of solutions is based on fixed point theorem and Lipchitz conditions being imposed.
@artical{s242013ijcatr02041005,
Title = "Stability behavior of second order neutral impulsive stochastic differential equations with delay",
Journal ="International Journal of Computer Applications Technology and Research(IJCATR)",
Volume = "2",
Issue ="4",
Pages ="389 - 503",
Year = "2013",
Authors ="S. Karunanithi R .Maheswari"}
  • null